zbMATH — the first resource for mathematics

Simple continued fractions for the Fredholm numbers. (English) Zbl 0481.10006

11A55 Continued fractions
11J70 Continued fractions and generalizations
Full Text: DOI
[1] Hardy, G.H; Wright, E.M, ()
[2] Köhler, G, Some more predictable continued fractions, Mh. math., 89, 95-100, (1980) · Zbl 0419.10010
[3] Schinzel, A, Continued fractions for some transcendental numbers, ()
[4] Schneider, Th, ()
[5] Shallit, J, Simple continued fraction for some irrational numbers, J. number theory, 11, 209-217, (1979) · Zbl 0404.10003
[6] Sprindzuk, V.G, (), [in Russian]
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.